# SDR QXEA200601949

- Difficulty date: July 9, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 12,104 hours, 12,357 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 RIGHT HAND INBOARD SEAT TRACK HAS MINOR CHAFING AT STATION 116 TO 132, STATION 146 TO 160, STATION 178 TO 194 AND STATION 210 TO 224. REPAIRED IAW RD 8/4-53-884.
